# SDR YENA2025122201235

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 17,226 hours, 3,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT #511 JFK-LAS (ETOPS) "PACK 2 REGULATOR FAULT ECAM. RESET PACK 2 CONTROLLER IAW AMM 21-52-21. PERFORMED GROUND VERIFICATION IAW AMM 21-58-00 WITH NO DEFECTS NOTED REFERENCE LP 4500499 ITEM 1 FOR ETOPS VERIFICATION FLIGHT REQUIREMENTR FOR PACK 2."
